# SDR A6WA202204308176

- Difficulty date: April 30, 2022
- Submitted: May 3, 2022
- Operation: Air carrier
- Aircraft: N408AW
- Make and model: Cndair CL6002B19
- Aircraft serial: 7568
- Aircraft time: 43,348 hours, 41,355 cycles
- Engine: Cfmint CFM562AFR
- Engine time: 40,122 hours, 36,227 cycles
- System (JASC): 7921 · Engine Oil Cooler
- Part: None
- Condition: None
- Component: Engine, Ge, CF343B1
- Component part number: CF343B1
- Stage of operation: DE
- How discovered: V
- Nature of condition: Y
- Precautionary procedure: E

## Discrepancy

RIGHT ENGINE OIL PRESSURE WENT TO 0 PSI DURING DECENT PLUS RIGHT ENGINE PRESSURE WARN. RAN QRH. RIGHT ENGINE FAILED SHORTLY AFTER WHILE RUNNING SINGLE ENGINE QRH. AFTER OIL WARNING, RAN QRH, AFTER APPROXIMATELY 3 MINUTES ENGINE SHUT DOWN WITH VIBE ON OWN ****AIRCRAFT REMOVED FROM SERVICE *****
